MathSciNet Relay Station
MathSciNet bibliographic data
MR1671863 65D15 (65D05 65N12)
Fasshauer, Gregory E.; Jerome, Joseph W. Multistep approximation algorithms: improved convergence rates through postconditioning with smoothing kernels. Adv. Comput. Math. 10 (1999), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement